The spectral properties of selfadjoint and nonselfadjoint Schrödinger operators in infinite domains
Doklady Akademii Nauk, Tome 196 (1971) no. 1, pp. 44-46
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_1_a10,
author = {Kh. Kh. Murtazin},
title = {The spectral properties of selfadjoint and nonselfadjoint {Schr\"odinger} operators in infinite domains},
journal = {Doklady Akademii Nauk},
pages = {44--46},
year = {1971},
volume = {196},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_1_a10/}
}
Kh. Kh. Murtazin. The spectral properties of selfadjoint and nonselfadjoint Schrödinger operators in infinite domains. Doklady Akademii Nauk, Tome 196 (1971) no. 1, pp. 44-46. http://geodesic.mathdoc.fr/item/DAN_1971_196_1_a10/